Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Have numerous pus cells in sperm analysis. Taken Tegritol, Ciprotabs, Zithromax. What can I do?

what is the best treatment for numerous pus cell in sperm analysis it been there for over two years now i have taken tegritol 500mg , ciprotabs and even zithromax but its still persist the last analysis discover growth of staph infection count 40million, active 20%,sluggish20%, dead 60% what drugs can i take pls.
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016

Thanks for your query.Based on the facts that you have posted it appears that you have plenty of pus cells detected on your semen analysis.

This is mostly due infection of either Seminal Vesicle Or Prostate.

Please consult qualified Urologist for clincal and digital rectal examination and further treatment.

Get culture of your semen done to find outthe organisms causing this infection and antibiotics to which they are sensitive to.

Take antibiotic as per culture report and after discussing with your family Physician.

Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor